# SDR RAIA00202072

- Difficulty date: January 23, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX-STL- DURING 8000 HOUR INSPECTION FOUND CORROSION AT TIE DOWN POINT FOR GALLEY FORWARD OF SERVICE DOOR. REMOVED AND REPLACED SILL AT SERVICE DOOR, IAW SRM 53-21-10 AND 51-40-02.
